# SDR 9514382716

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 2588880901
- Condition: Failed
- Location: Lwr Yaw Damper
- Part time: 32,028 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT IN CLEAN CONFIGURATION, FLIGHT CONTROLS FELT HEAVY WITH INTERMITTENT VIBRATION IN RUDDER PEDALS. VIBRATION NOT ASSOCIATED WITH ENGINES OR AIRSPEED (230-310 KIAS).  AT APPROACH SPEEDS NO NOTICEABLE VIBRATION, FLIGHT RETURNED TO TPA WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED ALL FLIGHT CONTROLS AND ENGINES WITH NO FINDINGS.  PERFORMED BITE CHECK ON LOWER YAW DAMPER COUPLER AND UNIT FAILED.  REPLACED LOWER YAW DAMPER COUPLER.
